MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number FR4A-TRL-B0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Post Operative Wound Infection (2446); Swelling/ Edema (4577)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the neurostimulator after the expiration date, not prepping the skin with an antiseptic solution, and using incorrect tools have been ruled out.Additionally, improper surgical technique and the patient having contraindicating conditions have been ruled out.However, the patient had an incontinence episode directly following the trial procedure which wet the procedural leg and the dressing was not changed.Additionally, the patient did not wear their compression stockings during the trial period and had some swelling as a result.A curonix representative conducted a review of sterilization and packaging records for the respective product lot; curonix has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the infection is due to patient non-compliance as the patient had an incontinence episode on the procedural leg and did not change their dressing as well as not wearing their compression stockings during the trial period (user error-patient).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in surgical issues.Surgical issue rates remain acceptably low; thus, a capa is not required at this time.Surgical issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient was told they had an infection at their trial pull appointment.Additionally, the patient experienced some swelling.Antibiotics were prescribed and the trial neurostimulator was pulled on the planned date of (b)(6), 2026.As of march 16, 2026, the patient completed all of their antibiotics and the swelling has reduced.No further issues have been reported.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key24735732
Report Number3010676138-2026-00053
Device Sequence Number18747248
Product Code GZF
UDI-Device Identifier00850051034383
UDI-Public(01)00850051034383(17)261001
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K233162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2026
Device Model NumberFR4A-TRL-B0
Device Lot NumberSWO241003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale